CureZone   Log On   Join
magnesium feeling worst after candida die off flare up
 
armani85 Views: 575
Published: 4 years ago
 

magnesium feeling worst after candida die off flare up


Hi guys last night i took magnesium citrate 687mg (110mg magnesium) with included b6 and b1 and it WIPE me out i got terrible trembling , heart palps , skin burn , i didnt sleep all night i simple cant , diarhega and vomiting , i think i just take to mutch (only one coupluse ) acording to my candida all my symptoms imiditly get worst , today i feel litle bit better but still my heads are shaking and i feel not good , whats hapen to me ? maybe my calcium or potasium levels drop down or it was candida flare up ? it is not first time when i get such things from simple magnesium preparats...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.797 sec, (1)